# SDR WI5R2019082200001

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: General aviation
- Aircraft: N267JL
- Make and model: Cessna 525C
- Aircraft serial: 0227
- Engine: Wilint FJ444A
- Engine time: 651 hours, 463 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Ip Rotor
- Part time: 651 hours, 463 cycles
- Component: Ip Rotor, Wilint
- Component part number: 119345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING FOR A REPORTED UNUSUAL VIBRATION IN FLIGHT, A BORESCOPE INSPECTION DISCOVERED A MISSING 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
